Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Upper stomach discomfort, headaches and bad breath. Have constipation. What does this mean?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
lately i have been experiencing several symptoms which include upper stomach discomfot (not pain), flank pain on both sides which wraps around to my sides, headaches primarily in the front and on top of my head and bad breath. i also have been experiencing bouts of constipation what could this mean and what type of doctor should i be seeing?
Posted Tue, 8 May 2012 in Back Pain
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
The upper stomach discomfort that you are having is likely to be related to GERD(Gastro esophageal reflux disease) of which you already have a history. This sometimes causes constipation which is frequently associated with mild pain in abdomen and bad breath. The pain in flanks might be related to a renal cause like infection or calculus.
Headaches could happen due to tension, stress, raised blood pressure, inadequate sleep, etc.
All your symptoms do need a thorough physical examination and a comprehensive evaluation with the help of investigations under the guidance of your primary physician.
Meanwhile take plenty of fluids and magnesium XXXXXXX foods- XXXXXXX leafy vegetables and fruits, engage yourself in a regular physical activity. This will help in reducing the constipation.
Taking probiotics and yogurt will also help in reducing your symptoms.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor